Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Difficulty in passing stools, taking Creamffin syrup. Side effect of long term use?

Goodmorning Doctor... I m 35 years old, and i m having stool pass problem then i went to the Dr. and he advised me to use CREAMFFIN syrup now since 2 months i am using this syrup daily one time and stool is passing easily..Now i would like to know is there any side effects with this syrup? Pls. advise me, how long time i can use this syrup?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Cremaffin liquid is safe for constipation for long time use.
But try to find out the cause of constipation.
Do regular physical exercise daily.
Avoid sedentary life style.
Take plenty of water and high fiber containing food.
Ok and take care.
Answered: Wed, 6 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor